Scientific paper - Original scientific paper
Polarons by translationally invariant diagrammatic perturbation theory
Fizika A, 14 (2005), 2; 153-166. urn:nbn:hr:217:488008


Cite this document

Barišić, O. S. & Barišić, S. (2005). Polarons by translationally invariant diagrammatic perturbation theory. Fizika A, 14. (2), 153-166. Retrieved from https://urn.nsk.hr/urn:nbn:hr:217:488008

Barišić, Osor S. and Slaven Barišić. "Polarons by translationally invariant diagrammatic perturbation theory." Fizika A, vol. 14, no. 2, 2005, pp. 153-166. https://urn.nsk.hr/urn:nbn:hr:217:488008

Barišić, Osor S. and Slaven Barišić. "Polarons by translationally invariant diagrammatic perturbation theory." Fizika A 14, no. 2 (2005): 153-166. https://urn.nsk.hr/urn:nbn:hr:217:488008

Barišić, O. S. and Barišić, S. (2005) 'Polarons by translationally invariant diagrammatic perturbation theory', Fizika A, 14(2), pp. 153-166. Available at: https://urn.nsk.hr/urn:nbn:hr:217:488008 (Accessed 14 August 2022)

Barišić OS, Barišić S. Polarons by translationally invariant diagrammatic perturbation theory. Fizika A [Internet]. 2005 [cited 2022 August 14];14(2):153-166. Available at: https://urn.nsk.hr/urn:nbn:hr:217:488008

O. S. Barišić and S. Barišić, "Polarons by translationally invariant diagrammatic perturbation theory", Fizika A, vol. 14, no. 2, pp. 153-166, 2005. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:488008. [Accessed: 14 August 2022]

Please login to the repository to save this object to your list.